# SDR IPXA2017072119601

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 72,348 hours, 13,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH L1 SLIDE ARMED, EXTERNAL HANDLE PROTRUDING FROM ACFT, WHEN LOOKING THROUGH VIEW WINDOW, GIRT BAR DOES NOT APPEAR TO BE FULLY ARMED.  REPOSITIONED THE L1 DOOR FWD VIEW WINDOW FLAPPER DOOR FOR GIRT BAR. DOOR OPERATED NORMAL. OK FOR CONTINUOUS SERVICE.
